# SDR A6WA200840168

- Difficulty date: March 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 LBL 23.71, WL 69 IS CRACKED.  REPAIRED IAW REO 601R-53-11-563.  (M)
